# SDR HALA2009101900477

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 13,254 hours, 32,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11D EMERGENCY PATH LIGHT INOP.  REPLACED 11D EMERGENCY LIGHT BULB AND LENS.  OPS CK GOOD.
